# SDR A6WA202308238650

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,729 hours, 41,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AX DOOR WARNING MSG AT 12,000 FLT LOST PRESSURIZATION IN CABIN  AN QRH DESCENDED AND REGAINED PRESSURIZATION IN MANUAL MODE. MSG NEVER CLEARED  *********AIRCRAFT REMOVED FROM SERVICE******** ADJUSTED OUTER PAX DOOR HANDLE DETENT IAW AMM 52-11-03.  NO OTHER      DEFECTS NOTED.  OK FOR SERVICE.
